Volume 12 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Author Index – Y
Yacobi, Oded
Yangians and quantizations of slices in the affine Grassmannian
Yáñez, José
Characterization of Kollár surfaces
Yang, David
A vanishing theorem for weight one syzygies
Yang, Dong
Intermediate co-$t$-structures, two-term silting objects, $\tau$-tilting modules, and torsion classes
Yasuda, Takehiko
$F$-blowups of normal surface singularities
Mass formulas for local Galois representations and quotient singularities II: dualities and resolution of singularities
Yazdani, Soroosh
Modular abelian varieties of odd modular degrees
Yekutieli, Amnon
Local Beilinson--Tate operators
Yong, Alexander
A jeu de taquin theory for increasing tableaux, with applications to K-theoretic Schubert calculus
Kazhdan-Lusztig polynomials and drift configurations
Governing singularities of symmetric orbit closures
Yoshida, Ken-ichi
A duality in Buchsbaum rings and triangulated manifolds
Young, Alexander
Discriminant formulas and applications
Yu, Jing
Frobenius difference equations and algebraic independence of zeta values in positive equal characterisitic